# SDR FDEA201012034563

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53610797212
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE, Y 450, HAS CORROSION FROM 6" INCHES AFT OF FR 14 TO 8"   INCHES FWD OF FR 14 ON THE TOPSIDE.  R & R FLOOR SUPPORT STRUCTURE Y450, FROM FR 11TO FR 15A IAW SRM 51-72-10, PAGES 1-3.
